MathSciNet Relay Station
MathSciNet bibliographic data
MR287551 (44 #4755) 57.01
Lickorish, W. B. R. An unsplittable triangulation. Michigan Math. J. 18 1971 203–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement